# SDR 97ZZZX5031

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N254DV
- Make and model: Amd FALCON50MYST
- Aircraft serial: 085
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 804710
- Condition: Error
- Location: Standby Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING AN OVERHAULED STANDBY ALTIMETER, INSPECTION REVEALED THE DIGIT INDEXING TO BE 1,000 FEET OFF.  FIELD ELEVATION SETTING INDICATED THE PROPER BAROMETRIC PRESSURE (780 FEET, 3014 HG), BUT ROTATING THE KNOB UP TO 1,000 FEET SHOWED THE DIGITS READING 0,000.  PART RETURNED.  THIS UNIT HAD AN OVERHAULED DATE OF 8-22-97.
